97-580 Hall B.
Yang-Mills theory and the Segal-Bargmann transform (76K, Latex 2e) Nov 18, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

Abstract. I consider the canonical quantization of Yang-Mills theory on a spacetime cylinder, with the goal of obtaining an appropriate Segal-Bargmann (or coherent state) representation. I consider a variant of the CLASSICAL Segal-Bargmann transform on the space of connections, and give a simple but non-rigorous argument that on the gauge-invariant subspace this reduces to the GENERALIZED Segal-Bargmann transform for the structure group. Here the generalized Segal-Bargmann transform is the one introduced in J. Funct. Anal. 122 (1994), 103-151. The calculations also predict a new version of the generalized Segal-Bargmann transform, the properties of which are then proved by rigorous finite-dimensional methods.

Files: 97-580.tex